2017
Том 69
№ 9

All Issues

On Kolmogorov widths of classes $B^r_{p, \theta}$ of periodic functions of many variables with low smoothness in the space $L_q$

Romanyuk A. S.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 7, pp 1003-1015.

Citation Example: Romanyuk A. S. On Kolmogorov widths of classes $B^r_{p, \theta}$ of periodic functions of many variables with low smoothness in the space $L_q$ // Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 915–926.

Full text